Browse "MA-Journal Papers(저널논문)" byTypeArticle

Showing results 1596 to 1655 of 1835

1596
TAIL ASYMPTOTICS OF FLUID QUEUES IN A DISTRIBUTED SERVER SYSTEM FED BY A HEAVY-TAILED ON-OFF FLOW

Lee, Byeongchan; Yoon, Jonghun; Shin, Yang Woo; Hwang, Gangukresearcher, JOURNAL OF INDUSTRIAL AND MANAGEMENT OPTIMIZATION, v.12, no.2, pp.637 - 652, 2016-04

1597
Tangle-tree duality in abstract separation systems

Diestel, Reinhard; Oum, Sang-ilresearcher, ADVANCES IN MATHEMATICS, v.377, pp.107470, 2021-01

1598
Tangle-Tree Duality: In Graphs, Matroids and Beyond

Diestel, Reinhard; Oum, Sang-ilresearcher, COMBINATORICA, v.39, no.4, pp.879 - 910, 2019-08

1599
Tchebycheff polynomials on a disk

Kwon, Kil Hyunresearcher; Lee, DW, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.162, no.2, pp.359 - 363, 2004-01

1600
TECHNIQUES FOR SMOOTHING AND SPLITTING IN THE CONSTRUCTION OF TIGHT FRAME GABOR WINDOWS

Jang, Sumi; Jeong, Byeongseon; Kim, Hong Ohresearcher, INTERNATIONAL JOURNAL OF WAVELETS MULTIRESOLUTION AND INFORMATION PROCESSING, v.11, no.1, 2013-01

1601
Temporal Changes in Mortality Related to Extreme Temperatures for 15 Cities in Northeast Asia: Adaptation to Heat and Maladaptation to Cold

Chung, Yeonseungresearcher; Noh, Hee Sang; Honda, Yasushi; Hashizume, Masahiro; Bell, Michelle L.; Guo, Yue-Liang Leon; Kim, Ho, AMERICAN JOURNAL OF EPIDEMIOLOGY, v.185, no.10, pp.907 - 913, 2017-05

1602
Temporal Trend of Aedes albopictus in Local Urban Parks of the Republic of Korea

Hwang, Myung-Jae; Kim, Jong-Hun; Kim, Heung-Chul; Kim, Myung Soon; Klein, Terry A; Choi, Juhwa; Sim, Kisung; et al, JOURNAL OF MEDICAL ENTOMOLOGY, v.57, no.4, pp.1082 - 1089, 2020-07

1603
Testing branch-width

Oum, Sang-ilresearcher; Seymour, P, JOURNAL OF COMBINATORIAL THEORY SERIES B, v.97, no.3, pp.385 - 393, 2007-05

1604
Tests for serial correlation in mean and variance of a sequence of time series objects

Lee, Taewook; Park, Cheolwooresearcher, JOURNAL OF STATISTICAL COMPUTATION AND SIMULATION, v.87, no.3, pp.478 - 492, 2017-02

1605
Tests of randomness by the gamblers ruin algorithm

Kim, Chihurn; Choe, Geon Horesearcher; Kim, Dong Han, APPLIED MATHEMATICS AND COMPUTATION, v.199, no.1, pp.195 - 210, 2008-05

1606
The "Art of Trellis Decoding" Is Fixed-Parameter Tractable

Jeong, Jisu; Kim, Eun Jung; Oum, Sang-ilresearcher, IEEE TRANSACTIONS ON INFORMATION THEORY, v.63, no.11, pp.7178 - 7205, 2017-11

1607
The 10/8-conjecture and equivariant e(C)-invariants

Kim, Jin-Hongresearcher, MATHEMATISCHE ANNALEN, v.329, pp.31 - 47, 2004-05

1608
The analysis of a multiserver queue fed by a discrete autoregressive process of order 1

Choi, BD; Kim, B; Hwang, Gang Ukresearcher; Kim, Jae Kyoon, OPERATIONS RESEARCH LETTERS, v.32, no.1, pp.85 - 93, 2004-01

1609
The Analysis of Multigrid Method for Nonconforming Method for The Stationary Stokes Equations

강갑석; 곽도영researcher; 윤윤정, 대한수학회보, v.33, no.3, pp.343 - 357, 1996-01

1610
The analysis of Wilsons nonconforming multigrid algorithms for solving the elasticity problems

KAB SEOK KANG; DO YOUNG KWAKresearcher, JOURNAL OF THE KOREAN SOCIETY FOR INDUSTRIAL AND APPLIED MATHEMATICS, v.1, no.1, pp.105 - 125, 1997-05

1611
The arithmetic of Carlitz polynomials

배성한researcher, 대한수학회지(JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY), v.35, no.2, pp.341 - 360, 1998-06

1612
The average cut-rank of graphs

Nguyen, Huy-Tung; Oum, Sang-ilresearcher, EUROPEAN JOURNAL OF COMBINATORICS, v.90, 2020-12

1613
The Chern conjecture for affinely flat manifolds using combinatorial methods

Choi, Suhyoungresearcher, GEOMETRIAE DEDICATA, v.97, no.1, pp.81 - 92, 2003-03

1614
THE CLASSIFICATION OF p-DIVISIBLE GROUPS OVER 2-ADIC DISCRETE VALUATION RINGS

Kim, Wansuresearcher, MATHEMATICAL RESEARCH LETTERS, v.19, no.1, pp.121 - 141, 2012

1615
The classification of real projective structures on compact surfaces

Choi, Suhyoungresearcher; Goldman, WM, BULLETIN OF THE AMERICAN MATHEMATICAL SOCIETY, v.34, no.2, pp.161 - 171, 1997-04

1616
THE COCHRAN SEQUENCES OF SEMI-BOUNDARY LINKS

Jin, Gyo Taekresearcher, PACIFIC JOURNAL OF MATHEMATICS, v.149, no.2, pp.293 - 302, 1991-06

1617
The colored Hadwiger transversal theorem in a"e (d)

Holmsen, Andreasresearcher; Roldan-Pensado, Edgardo, COMBINATORICA, v.36, no.4, pp.417 - 429, 2016-08

1618
The combinatorics of the Al-Salam-Chihara q-Charlier polynomials

Kim, Dongsuresearcher; Stanton, Dennis; Zeng, Jiang, SÉMINAIRE LOTHARINGIEN DE COMBINATOIRE, v.54, no.0, pp.1 - 15, 2006-06

1619
The complex Monge-Ampere type equation on compact Hermitian manifolds and applications

Ngoc Cuong Nguyenresearcher, ADVANCES IN MATHEMATICS, v.286, pp.240 - 285, 2016-01

1620
The convex and concave decomposition of manifolds with real projective structures

Choi, Suhyoungresearcher, MEMOIRES DE LA SOCIETE MATHEMATIQUE DE FRANCE, no.78, pp.1 - 102, 1999

1621
The critical value of the contact process with added and removed edges

Jung, Paul Heajoonresearcher, JOURNAL OF THEORETICAL PROBABILITY, v.18, no.4, pp.949 - 955, 2005-10

1622
The damped modified iterated Kalman filter for nonlinear discrete time systems

Choi, UJinresearcher, KYBERNETIKA, v.33, no.4, pp.387 - 398, 1997-02

1623
The Decomposition and Classification of Radiant Affine 3-Manifolds

Choi, Suhyoungresearcher, MEMOIRS OF THE AMERICAN MATHEMATICAL SOCIETY, v.154, no.730, pp.1 - 1, 2001-11

1624
The definability criteria for convex projective polyhedral reflection groups

Choi, Kanghyun; Choi, Suhyoungresearcher, GEOMETRIAE DEDICATA, v.175, no.1, pp.323 - 346, 2015-04

1625
The deformation spaces of convex RP2-structures on 2-orbifolds

Choi, Suhyoungresearcher; Goldman, William Mark, AMERICAN JOURNAL OF MATHEMATICS, v.127, no.5, pp.1019 - 1102, 2005-10

1626
The deformation spaces of projective structures on 3-dimensional Coxeter orbifolds

Choi, Suhyoungresearcher, GEOMETRIAE DEDICATA, v.119, no.1, pp.69 - 90, 2006-04

1627
The degree complexity of smooth surfaces of codimension 2

Ahn, Jeaman; Kwak, Sijongresearcher; Song, Yeongseok, JOURNAL OF SYMBOLIC COMPUTATION, v.47, no.5, pp.568 - 581, 2012-05

1628
The difference and ratio of the fractional matching number and the matching number of graphs

Choi, Ilkyoo; Kim, Jaehoonresearcher; Suil, O., DISCRETE MATHEMATICS, v.339, no.4, pp.1382 - 1386, 2016-04

1629
The Dirichlet problem for a complex Hessian equation on compact Hermitian manifolds with boundary

Gu, Dongwei; Ngoc Cuong Nguyenresearcher, ANNALI DELLA SCUOLA NORMALE SUPERIORE DI PISA-CLASSE DI SCIENZE, v.18, no.4, pp.1189 - 1248, 2019-08

1630
The entropies and periods of renewal systems

Hong, S; Shin, Sujinresearcher, ISRAEL JOURNAL OF MATHEMATICS, v.172, no.1, pp.9 - 27, 2009-07

1631
The equivariant whitehead groups of semialgebraic G-sets

Park, DH; Suh, Dong Youpresearcher, OSAKA JOURNAL OF MATHEMATICS, v.40, no.2, pp.287 - 311, 2003-06

1632
The Erdos-Hajnal property for graphs with no fixed cycle as a pivot-minor

Kim, Jaehoonresearcher; Oum, Sang-ilresearcher, ELECTRONIC JOURNAL OF COMBINATORICS, v.28, no.2, 2021-04

1633
THE ERDOS-SZEKERES PROBLEM FOR NON-CROSSING CONVEX SETS

Dobbins, Michael Gene; Holmsen, Andreas Fresearcher; Hubard, Alfredo, MATHEMATIKA, v.60, no.2, pp.463 - 484, 2014-07

1634
The error analysis for degree reduction of Bezier curves

Choi, UJinresearcher, COMPUTERS & MATHEMATICS WITH APPLICATIONS, v.27, no.12, pp.1 - 6, 1994-01

1635
The existence of semialgebraic slices and its applications

Choi, MJ; Park, DH; Suh, Dong Youpresearcher, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.41, no.4, pp.629 - 646, 2004-07

1636
The factoring likelihood method for non-monotone missing data

Kim, Jae Kwangresearcher; Shin, Dong Wan, JOURNAL OF THE KOREAN STATISTICAL SOCIETY, v.41, no.3, pp.375 - 386, 2012-09

1637
The first return time test of pseudorandom numbers

Choe, Geon Horesearcher; Kim, DH, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.143, no.2, pp.263 - 274, 2002-06

1638
THE FRAMED BRAID GROUP AND 3-MANIFOLDS

Ko, Ki-Hyoungresearcher; SMOLINSKY, L, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.115, no.2, pp.541 - 551, 1992-06

1639
the fundamental solution of a conservation law without convexity

Ha, Youngsoo; Kim, Yong-Jungresearcher, QUARTERLY OF APPLIED MATHEMATICS, v.73, no.4, pp.661 - 678, 2015-12

1640
THE GENERALIZED POLARIZATION TENSORS FOR RESOLVED IMAGING. PART I: SHAPE RECONSTRUCTION OF A CONDUCTIVITY INCLUSION

Ammari, H; Kang, H; Lim, Mikyoungresearcher; Zribi, Habib, MATHEMATICS OF COMPUTATION, v.81, no.277, pp.367 - 386, 2012-01

1641
The generalized Redei-matrix for function fields

Bae, Sung-Hanresearcher; Hu, Su; Jung, Hwanyup, FINITE FIELDS AND THEIR APPLICATIONS, v.18, no.4, pp.760 - 780, 2012-07

1642
The generalized Shannon system in wavelet space

Kim, Hong-Ohresearcher; Park, JH, JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v.41, no.3, pp.386 - 400, 2000-01

1643
The growth function of tubes about geodesics

이성연researcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.3, no.2, pp.249 - 256, 1988-01

1644
THE HENON EQUATION WITH A CRITICAL EXPONENT UNDER THE NEUMANN BOUNDARY CONDITION

Byeon, Jaeyoungresearcher; Jin, Sangdon, DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, v.38, no.9, pp.4353 - 4390, 2018-09

1645
The infimum cosine angle between two finitely generated shift-invariant spaces and its applications

Kim, Hong Ohresearcher; Kim, RY; Lim, JK, APPLIED AND COMPUTATIONAL HARMONIC ANALYSIS, v.19, no.2, pp.253 - 281, 2005

1646
The infimum, supremum, and geodesic length of a braid conjugacy class

Birman, JS; Ko, Ki-Hyoungresearcher; Lee, SJ, ADVANCES IN MATHEMATICS, v.164, no.1, pp.41 - 56, 2001-12

1647
The influence of social networks and social support on health among older Koreans at high risk of depression

Jeon, Haesang; Chung, Yeonseungresearcher; Chung, Soondool; Song, Ahyoung, Care Management Journals, v.17, no.2, pp.70 - 80, 2016

1648
The initial involution patterns of permutations

Kim, Dongsuresearcher; Kim, JS, ELECTRONIC JOURNAL OF COMBINATORICS, v.14, no.1, pp.S13 - S22, 2007-01

1649
The intersection of a matroid and an oriented matroid

Holmsen, Andreasresearcher, ADVANCES IN MATHEMATICS, v.290, pp.1 - 14, 2016-02

1650
THE K-THEORY OF VERSAL FLAGS AND COHOMOLOGICAL INVARIANTS OF DEGREE 3

Baek, Sanghoonresearcher; Devyatov, Rostislav; Zainoulline, Kirill, DOCUMENTA MATHEMATICA, v.22, pp.1117 - 1148, 2017

1651
The Katchalski-Lewis transversal problem in R-n

Holmsen, Andreas Fresearcher, DISCRETE COMPUTATIONAL GEOMETRY, v.37, no.3, pp.341 - 349, 2007-03

1652
The Khintchine constants for generalized continued fractions

Choe, Geon Horesearcher; Kim, C, APPLIED MATHEMATICS AND COMPUTATION, v.144, pp.397 - 411, 2003-12

1653
The kth default time distribution and basket default swap pricing

Choe, Geon Horesearcher; Jang, Hyun Jin, QUANTITATIVE FINANCE, v.11, pp.1793 - 1801, 2011

1654
The l-th power Diffie-Hellman problem and the l-th root Diffie-Hellman problem

Roh, Dongyoung; Kim, I Yeol; Hahn, Sang Geunresearcher, APPLICABLE ALGEBRA IN ENGINEERING COMMUNICATION AND COMPUTING, v.29, no.1, pp.41 - 57, 2018-01

1655
The large homogeneous portfolio approximation with a two-factor Gaussian copula and random recovery rate

Choe, Geon Horesearcher; Kwon, Soon Won, JOURNAL OF CREDIT RISK, v.10, no.3, pp.137 - 158, 2014

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0